# SDR LR7A2021011402734

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 398850
- Condition: Damaged
- Location: Center Wing
- Part time: 39,575 hours, 24,551 cycles
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX A INSPECTION, FOUND THE CENTER WING WITH OVERSIZED HOLES IN LT LOWER FWD SURFACE, STRINGER & BULKHEAD LOWER FOOT AT FS 521, LBL 60.2 HOLE D4.  REPAIRED, IAW LAC MEA 382-57-20-098 NR 1000361.
